MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY SPIRAL; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY SPIRAL; IMPLANTABLE LEAD
Model Number 4592
Medical Device Problem Codes High impedance (1291); Material Integrity Problem (2978)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the proximal end of this left ventricular (lv) lead was surgically abandoned due to lead breakage during explant attempt.The extracted half of this lv lead was disposed.A new brady lead with a different model was placed in left bundle branch area.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that the proximal end of this left ventricular (lv) lead was surgically abandoned due to lead breakage during explant attempt.The extracted half of this lv lead was disposed.A new brady lead with a different model was placed in left bundle branch area.No additional adverse patient effects were reported.Additional information indicated that the proximal end of this lv lead was extracted and disposed.This lv lead exhibited a single impedance measurement of more than 2000 ohms.
 
Additional Manufacturer Narrative
This report is being submitted to correct the device codes and patient codes fields (h6) in section h, device manufacturers only.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device because the primary reported observation is addressed in product labeling.Since the reported issues are covered by the instructions for use, it can be concluded that expected or well-understood factors most probably contributed to the event.This report is being submitted to correct the device codes and patient codes fields (h6) in section h, device manufacturers only.

Brand Name
ACUITY SPIRAL
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24594905
Report Number2124215-2026-14184
Device Sequence Number18723570
Product Code LWP
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/26/2021
Device Model Number4592
Device Catalogue Number4592
Device Lot Number310779
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/13/2026
05/11/2026
05/22/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date03/30/2026
05/11/2026
05/28/2026
Date Device Manufactured08/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexFemale